Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Passage Times for Overtake-Free Paths in Gordon-Newell Networks

Hans Daduna
Advances in Applied Probability
Vol. 14, No. 3 (Sep., 1982), pp. 672-686
DOI: 10.2307/1426680
Stable URL: http://www.jstor.org/stable/1426680
Page Count: 15
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Passage Times for Overtake-Free Paths in Gordon-Newell Networks
Preview not available

Abstract

Consider a path in a multiclass Gordon-Newell network such that a customer present in a node of this path cannot be overtaken by any other customer behind him in a node of this path or by probabilistic influences created by such customers. The passage time through such a path is a mixture of Erlangian distributions, where the mixing distribution is given by the steady state of the network.

Page Thumbnails

  • Thumbnail: Page 
672
    672
  • Thumbnail: Page 
673
    673
  • Thumbnail: Page 
674
    674
  • Thumbnail: Page 
675
    675
  • Thumbnail: Page 
676
    676
  • Thumbnail: Page 
677
    677
  • Thumbnail: Page 
678
    678
  • Thumbnail: Page 
679
    679
  • Thumbnail: Page 
680
    680
  • Thumbnail: Page 
681
    681
  • Thumbnail: Page 
682
    682
  • Thumbnail: Page 
683
    683
  • Thumbnail: Page 
684
    684
  • Thumbnail: Page 
685
    685
  • Thumbnail: Page 
686
    686